Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2022 | Journal Article | IST-REx-ID: 10600 | OA
Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap
S.J. Henheik, S. Teufel, Journal of Mathematical Physics 63 (2022).
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10623 | OA
The BCS critical temperature at high density
S.J. Henheik, Mathematical Physics, Analysis and Geometry 25 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10642 | OA
Local stability of ground states in locally gapped and weakly interacting quantum spin systems
S.J. Henheik, S. Teufel, T. Wessel, Letters in Mathematical Physics 112 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10643 | OA
Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk
S.J. Henheik, S. Teufel, Forum of Mathematics, Sigma 10 (2022).
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 10852 | OA
The polaron at strong coupling
R. Seiringer, Reviews in Mathematical Physics 33 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9121 | OA
The BCS energy gap at low density
A.B. Lauritsen, Letters in Mathematical Physics 111 (2021).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9285 | OA
Justifying Kubo’s formula for gapped systems at zero temperature: A brief review and some new results
S.J. Henheik, S. Teufel, Reviews in Mathematical Physics 33 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9891 | OA
Floating Wigner crystal and periodic jellium configurations
A.B. Lauritsen, Journal of Mathematical Physics 62 (2021).
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 9973 | OA
Complete gradient estimates of quantum Markov semigroups
M. Wirth, H. Zhang, Communications in Mathematical Physics 387 (2021) 761–791.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards
P. Bálint, J. De Simoi, V. Kaloshin, M. Leguil, Communications in Mathematical Physics 374 (2019) 1531–1575.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

keyword="mathematical physics"

Search

Filter Publications